# SDR USAASA03047

- Difficulty date: March 11, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 2560 · Emergency Equipment
- Part: Doubler
- Part number: 9Y52262591
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE TELESCOPING PORTION OF THE GIRT BAR ASSEMBLY WAS FOUND TO COLLAPSE WITHOUT PULLING ON THE TRIGGER.  ADDITIONALLY, THE DOUBLER WAS FOUND BEYOND LIMITS.  MAINTENANCE REPLACED THE DOUBLER.  OK FOR SERVICE.  (M)
